Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Taxane-induced Scleroderma


  • Please log in to reply
No replies to this topic

#1 Guest_Sherrill_*

Guest_Sherrill_*
  • Guests

Posted 09 May 2007 - 06:46 PM

Taxane-induced scleroderma. We report five women who presented with scleroderma due to taxanes, mimicking systemic sclerosis. All five patients had received taxane chemotherapy for the treatment of metastatic breast cancer. Although the mechanisms have not been clarified, it should be noted that taxane is causally involved in the formation of scleroderma-like skin conditions. PubMed Br J Dermatol. 2007 Feb;156(2):363-7. (Also see: Causes of Scleroderma: Drugs and Medications , Cancer and Scleroderma, and Diseases Similar to Scleroderma)

This item was posted in the ISN Newsroom. Check the Newsroom every day for the latest scleroderma medical and support information. http://www.sclero.org/news/a-to-z.html